Results 21 to 30 of about 1,578,942 (334)

On the Fundamental Group of a Simple Lie Group [PDF]

open access: yesNagoya Mathematical Journal, 1970
Let G be a simply connected simple Lie group and C the center of G, which is isomorphic with the fundamental group of the adjoint group of G. For an element c of C, an element x of the Lie algebra g of G is called a representative of c in g if exp x = c.
openaire   +3 more sources

Decomposition numbers for perverse sheaves [PDF]

open access: yes, 2008
The purpose of this article is to set foundations for decomposition numbers of perverse sheaves, to give some methods to calculate them in simple cases, and to compute them concretely in two situations: for a simple (Kleinian) surface singularity, and ...
Juteau, Daniel
core   +3 more sources

A product theorem in simple Lie groups [PDF]

open access: yesGeometric and Functional Analysis, 2015
We prove a discretized Product Theorem for general simple Lie groups, in the spirit of Bourgain's Discretized Sum-Product Theorem.
openaire   +3 more sources

On a Sufficient Condition for the Existence of a Periodic Part in the Shunkov Group

open access: yesИзвестия Иркутского государственного университета: Серия "Математика", 2017
The group $ G $ is saturated with groups from the set of groups if any a finite subgroup $ K $ of $ G $ is contained in a subgroup of $ G $, which is isomorphic to some group in $ \mathfrak{X} $.
A.A. Shlepkin
doaj   +1 more source

Lie groups in the symmetric group: reducing Ulam's problem to the simple case [PDF]

open access: yesJournal of Algebra 640 (2024) 106-116, 2023
Ulam asked whether all Lie groups can be represented faithfully on a countable set. We establish a reduction of Ulam's problem to the case of simple Lie groups. In particular, we solve the problem for all solvable Lie groups and more generally Lie groups with a linear Levi component. It follows that every amenable locally compact second countable group
arxiv   +1 more source

Varieties of a class of elementary subalgebras

open access: yesAIMS Mathematics, 2022
Let $ G $ be a connected standard simple algebraic group of type $ C $ or $ D $ over an algebraically closed field $ \Bbbk $ of positive characteristic $ p > 0 $, and $ \mathfrak{g}: = \mathrm{Lie}(G) $ be the Lie algebra of $ G $.
Yang Pan, Yanyong Hong
doaj   +1 more source

THE SHMUSHKEVICH METHOD FOR HIGHER SYMMETRY GROUPS OF INTERACTING PARTICLES

open access: yesActa Polytechnica, 2013
About 60 years ago, I. Shmushkevich presented a simple ingenious method for computing the relative probabilities of channels involving the same interacting multiplets of particles, without the need to compute the Clebsch-Gordan coefficients.
Mark Bodner   +3 more
doaj   +1 more source

Gauging Lie group symmetry in (2+1)d topological phases

open access: yesSciPost Physics, 2023
We present a general algebraic framework for gauging a 0-form compact, connected Lie group symmetry in (2+1)d topological phases. Starting from a symmetry fractionalization pattern of the Lie group $G$, we first extend $G$ to a larger symmetry group ...
Meng Cheng, Po-Shen Hsin, Chao-Ming Jian
doaj   +1 more source

Home - About - Disclaimer - Privacy